# SDR REXA2024111401483

- Difficulty date: August 29, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R BETWEEN FS 280 TO FS 333 HAS CORROSION. UPON EVAL STR 24R HAS CORROSION THAT EXCEEDS THE ALLOWABLE LIMITS OF 10 PERCENT MATERIAL LOSS DUE TO EXCESSIVE CORROSION NEAR MULTIPLE FASTENER LOCATIONS IAW CRJ 900 SRM 53-21-03-101-003-A04 REMOVE AND REPLACE REQUIRED. REMOVED STR 24R BETWEEN FS 280 & FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE STR 24R PN SH670-31212-2U IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED STR 24R BETWEEN FS 280 & FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
